MathSciNet Relay Station
MathSciNet bibliographic data
MR3020425 62H12 (62G05 62G07 62G20 62N01)
Gao, Fuchang; Wellner, Jon A. Global rates of convergence of the MLE for multivariate interval censoring. Electron. J. Stat. 7 (2013), 364–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement